November 4, 2017

* To find out why I had to have the Lupron shot and how I felt on the first day of the shot, click here.

* To see how I felt on my first week on Lupron, click here.

* To see how I felt on my second week on Lupron, click here.

* To see how I felt on my third week on Lupron, click here.

OK, so hopefully this is my last week on Lupron! So far, the side effects really haven't been a big deal for me! I hope my last week goes smoothly!

Here is how I feel on Day 22:

1.) I feel great!

2.) I'm pretty tired.

3.) I am super gassy again.

4.) I have a similar stomach ache like I had in the first week on Lupron. 

Here is how I feel on Day 23:

*After writing #1-6 below, this is what went down a few hours later: Holy crap I think I just experienced my first raging mood swing!  Good thing my husband was out on a bike ride! I warned him when he got home that I was feeling super pissy.

Here's what happened: I was making dinner an...

October 21, 2017

* To find out why I had to have the Lupron shot and how I felt on the first day of the shot, click here.
 

* To see how I felt on my first week on Lupron, click here.

Here we go, I'm on week 2 of the Lupron shot.  I'll be as detailed as possible with how I feel. Wish me luck! 

Here is how I feel on Day 8:

1.) I woke up feeling great! 

2.) Hot flashes throughout the day, but it is 97 degrees out...could just be the heat. 

3.) My uterus feels so free. I don't know how to really explain it. I never knew my uterus could feel so good. I'm loving it!

4.) I'm constipated.

5.) I'm bloated.

Here is how I feel on Day 9:

1.) I woke up feeling awesome!

2.) Dry mouth.

3.) Small headaches throughout the day.

4.) I'm bloated

5.) I've been sleeping so much better than I ever have before since taking Lupron. I used to wake up every 2-3 hours and be awake for a few hours, then sleep for an hour, up for two more. So, I'm really enjo...

October 7, 2017

After having to cancel 3 FET transfers, my doctor thought it would be best to try a 1 month round of Lupron. Every time I started the vaginal Estradiol estrogen pills, plus 3 patches of estrogen every other day, I would get my raging period within 2 weeks.  My uterine lining would not thicken and I would start bleeding intensely.  We decided I would not be able to continue with this protocol. After an internal sonogram, my doctor was seeing a small growth on the outside of my uterus. She is worried it is yet another fibroid getting in the way. Fuuuuck.

Look, waiting a month or two or three is no big deal in the grand scheme of things, but damn, I've waited a really really really long time to have a baby. Also, I am just so fucking exhausted.  All The Time.  Why did my lining grow so beautifully for my first FET transfer with only the vaginal estrogen pills?  Well, I can't control what's happening, s...

Please reload

Search By Tags
Meet Natalie
I love: 
My hubby, My daughter, My dog, My family, Photography, Baking, crafting, Hiking, Camping, 
& All things outdoors   
Please reload

© 2017 by Natalie